# SDR FDEA201706071587

- Difficulty date: June 7, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N967FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26269
- Aircraft time: 55,323 hours, 19,294 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N12043
- Condition: Chafed
- Location: Bs 231
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER NOSE COMPARTMENT INSIDE DOOR 113AL, BS 231.25 FRAME AND UPPER  SURFACE GUSSET PLATE GOUGED AT EDGE OF EXISTING REPAIR.  DAMAGE CUT OUT. BL 0  IAW  EA 5310-T0317555.  COMPLIED WITH EA F-5310-T0317555 A P2.
